# SDR SWAA2017081415645

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 46,130 hours, 33,148 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 256A2284
- Condition: Malfunctioned
- Location: Lt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 LEFT STAYED DOWN AFTER FLAPS RETRACTION LEFT TRANSIT LIGHT.  AIR RETURN.  R & R THE F-3 EXTEND SENSOR IAW AMM.
